Aa
A
A
Close
Avatar universal
which of these meds may cause skin break outs ?
i'm on 3 blood pressure pills Hydralazine 50mg,Amlodipine Besylate10mg,IsosrbideDN 20mg, but my skin has gone crazy with break outs.Which of these cause skin break out?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? Both Hydralazine and Amlodipine may cause skin rash. However, not all may experience these side effects. If the symptoms persist, further evaluation and direct clinical examination may need to be done. A referral to a dermatologist may also help. Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
hushush commented on HIV - Risks vs Non-Ri...
1 hr ago
790669 tn?1465192699
Blank
KTowne, and Des_a_rae commented on Des_a_rae's status
6 hrs ago
2066718 tn?1431147169
Blank
TTC2006 commented on photo
23 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
973741 tn?1342346373
Blank
specialmom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Women's Health Community Resources
Top Women's Health Answerers
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
973741 tn?1342346373
Blank
specialmom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom